# SDR NACA2023111000001

- Difficulty date: November 10, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 83,287 hours, 21,246 cycles
- Engine: Pwa PW4062
- Engine time: 3,262 hours, 1,205 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENGINE BLADE #20 AREA A LEADING EDGE HAS A NICK. BLENDED #2 ENGINE BLADE #20 AREA A NICKS PER AMM 72-31-00 BLENDED BLADE WITHIN LIMITS
